# SDR CALA2021071201075

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 74,674 hours, 15,913 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Screw
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #1 ENGINE PYLON MISSING 2EA SCREWS AT INBD LEADING EDGE OF FAIRING 437DB STAINLESS PANEL. INSTALLED CORRECT SCREWS AT PANEL 437DB L/E.
